MAUDE Adverse Event Report: TITAN SPINE, A DIVISION OF MEDTRONIC ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE, A DIVISION OF MEDTRONIC ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 46260855
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B2: patient was bleeding and admitted in intensive care unit (icu).E: first name and last name of initial reporter is unknown.G2: country of origin is japan.H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via manufacturer representative regarding patient having l4/5, l5/s olif due to isolation.Level implanted was l4/5, l5/s.It was reported that the common iliac vein was damaged and a large amount of hemorrhaging occurred which may lead to death or disability.Bleeding was observed gradually after the l5/s implant was inserted and attempted to stop the bleeding with the hemostatic agent floseal and surge flow, but hemostasis could not be achieved.When the wound retractor was removed, a large amount of hemorrhaging was observed and the bleeding was suppressed with gauze, but hemostasis could not be achieved, so a surgeon from cardiovascular surgery was contacted to come.The position was changed from lateral to supine and then switched to the cardiovascular surgeon, the bleeding site is specified and then sutured to stop the bleeding.Blood pressure dropped to 50 midway, but recovered.According to the cardiovascular surgeon, vein was pushed slightly, but it would probably be okay.The patient might experience swelling after the surgery, but it will return to normal.According to the surgeon, the bleeding gradually occurred when the device was inserted with a hammer during the trial.A little more came out when the real thing or when the screw was inserted.It might have ruptured the blood vessel when the space between the vertebrae was widened during the trial.Furthermore, the surgeon around the patient was not able to detach properly, and might have been caught with the retractor.The cardiovascular surgeon said that the back side of the lateral wall of the common iliac vein had ruptured.There was a delay of greater than 60 minutes occurred and no further complications or symptoms reported.Additional information was received via manufacturer representative that the cause of the event is unknown, but however it is considered as user error.It was observed that the bleeding started gradually after the devices were inserted.There may be a possibility of the blood vessel torn when the devices were inserted, but there are no complaints about the implant.The blade may have caught a blood vessel.There is no plan to remove the products.The patient seems to be in a state where he cannot make predictions while still in the icu.

Brand Name
ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer (Section G)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22858103
Report Number3011577940-2025-00005
Device Sequence Number21172025
Product Code MAX
UDI-Device Identifier00763000128449
UDI-Public(01)00763000128449(17)311110(10)TM0143587
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46260855
Device Catalogue Number46260855
Device Lot NumberTM0143587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/21/2025
Date Device Manufactured11/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic